Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 85 of 124 found articles
 
 
  Positivity and stabilization of 2D linear systems with delay
 
 
Title: Positivity and stabilization of 2D linear systems with delay
Author: Kaczorek, T.
Appeared in: IFAC proceedings volumes
Paging: Volume 42 (2009) nr. 13 pages 214-219
Year: 2009
Contents:
Publisher: IFAC
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 85 of 124 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands